Open Access
Translator Disclaimer
2013 Several Dynamic Properties of Solutions to a Generalized Camassa-Holm Equation
Zheng Yin
Abstr. Appl. Anal. 2013(SI42): 1-5 (2013). DOI: 10.1155/2013/247841

Abstract

For a nonlinear generalization of the Camassa-Holm equation, we investigate the dynamic properties of solutions for the equation under the assumption that the initial value u 0 ( x ) lies in the space H 1 ( R ) . A one-sided upper bound estimate on the first-order spatial derivative, L p bound estimate, and a space-time higher-norm estimate for the solutions are obtained.

Citation

Download Citation

Zheng Yin. "Several Dynamic Properties of Solutions to a Generalized Camassa-Holm Equation." Abstr. Appl. Anal. 2013 (SI42) 1 - 5, 2013. https://doi.org/10.1155/2013/247841

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.35322
MathSciNet: MR3064341
Digital Object Identifier: 10.1155/2013/247841

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top